# SDR 2009FA0000607

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: General aviation
- Aircraft: N6103X
- Make and model: Snias AS350B2
- Aircraft serial: 2723
- Aircraft time: 8,146 hours, 13,010 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,932 hours, 3,238 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M2580
- Condition: Debonded
- Location: M/R Head
- Part time: 1,660 hours, 2,374 cycles
- Component: Rotor Head
- Component part number: 355A31000108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, CRACKS NOTED ON MAIN ROTOR STARFLEX IN ADHESIVE BOND FILLET THAT BONDS BUSHING ONTO STARFLEX ARM.  NO INDICATION OF A BOND SEPARATION OR GAP BETWEEN BUSHING & STARFLEX.  UTILIZING PROCEDURE FROM MM 62.20.00.601 PARA 7, TEST PERFORMED TO CHECK FOR BOND SEPARATION BETWEEN BUSHING AND STARFLEX ARM.  WITH NO MOVEMENT OR DEBONDING NOTED TO BUSHING SLEEVE ASSY WAS THEN REMOVED TO FURTHER INSPECT THE BUSHING.  BY GRIPPING  BUSHING WITH THE HAND, IT COULD BE ROTATED ABOUT .0625 OF A TURN THUS CONFIRMING A DEBONDED BUSHING WHICH IS CAUSE FOR REPLACEMENT OF STARFLEX ASSY.
